Publication
Title
Maximal graded orders over crystalline graded rings
Author
Abstract
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2010
ISSN
0021-8693
Volume/pages
324:6(2010), p. 1229-1258
ISI
000281525400006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.10.2010
Last edited 18.11.2018
To cite this reference